# SDR AALA202208106677

- Difficulty date: August 9, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N581UW
- Make and model: Airbus A300*
- Aircraft serial: 6152
- Aircraft time: 26,297 hours, 10,425 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: None
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING EMERGENCY POWER SUPPLY BITE TEST, EMERGENCY POWER SUPPLY UNIT 14WL BATTERY FAULT MESSAGE DISPLAYED. REPLACED BATTERY AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-38.
